# SDR UX9R2021F00047

- Difficulty date: January 28, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N506LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4973
- Aircraft time: 4,722 hours, 13,530 cycles
- Engine: Tmeca ARRIUS2B1
- Engine time: 4,728 hours, 9,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 350A210430
- Condition: Corroded
- Location: Zone 100
- Part time: 4,722 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED FILIFORM CORROSION ON THE LEFT HAND OUTER CABIN FLOOR EDGE BETWEEN FUSELAGE STATION 33.30 TO 61.02.  CORROSION WAS NOTICED BY VISUAL INSPECTION USING NAKED EYE WITH NO SPECIAL EQUIPMENT.
